# SDR SWAA2022021486452

- Difficulty date: April 5, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 64,104 hours, 37,478 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER WING PANEL 621VB HAS DISBOND FWD I/B CORNER AND DRAIN HOLE / R/H LOWER WING PANEL 621VB DISBOND FWD I/B CORNER REPAIRED IAW SRM 57-41-01-2R-1 TABLE 202 AND IA SRM 51-70-05-2R-10
